Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

 
 

 

Asymptotic properties of polynomials orthogonal with respect to varying weights, and related topics of spectral theory


Authors: I. Egorova and L. Pastur
Translated by: the authors
Original publication: Algebra i Analiz, tom 25 (2013), nomer 2.
Journal: St. Petersburg Math. J. 25 (2014), 223-240
MSC (2010): Primary 37K40, 35Q53; Secondary 37K45, 35Q15
DOI: https://doi.org/10.1090/S1061-0022-2014-01287-3
Published electronically: March 12, 2014
MathSciNet review: 3114851
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A detailed description is given of links (outlined in a paper by the second author) between asymptotic formulas for polynomials orthogonal with respect to varying exponential weights and finite band Jacobi operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 37K40, 35Q53, 37K45, 35Q15

Retrieve articles in all journals with MSC (2010): 37K40, 35Q53, 37K45, 35Q15


Additional Information

I. Egorova
Affiliation: B. Verkin Institute for Low Temperature Physics, Lenin Avenue 47, Kharkiv 61103, Ukraine
Email: iraegorova@gmail.com

L. Pastur
Affiliation: B. Verkin Institute for Low Temperature Physics, Lenin Avenue 47, Kharkiv 61103, Ukraine
Email: pastur2001@yahoo.com

DOI: https://doi.org/10.1090/S1061-0022-2014-01287-3
Keywords: Riemann--Hilbert problem, asymptotics, varying weights
Received by editor(s): November 15, 2012
Published electronically: March 12, 2014
Article copyright: © Copyright 2014 American Mathematical Society

American Mathematical Society